# SDR C2XA00IA136

- Difficulty date: May 21, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 14576036001
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 1 ENGINE UPPER COWLING Z SECTION STIFFENER WAS FOUND TO BE DENTED.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED SECTION OF STIFFENER IAW EMB145 SRM 54-10-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
